| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens tore during loading on (b)(6) 2024.Cause of the event was the reported as the device.The problem was resolved.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 implantable collamer lens of -17.50/3.5/098 was reported to have a torn haptic.The lens touched the eye.No patient injury is reported.
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).